Mathematical Research Letters

Volume 29 (2022)

Number 6

Boundary branch divisor of toroidal compactification

Pages: 1817 – 1826



Shouhei Ma (Department of Mathematics, Tokyo Institute of Technology, Tokyo, Japan)


We prove that any toroidal compactification of arithmetic quotient of Hermitian symmetric domain has no boundary branch divisor, in the setting where the algebraic group is of adjoint type.

The author was supported by KAKENHI 21H00971 and 20H00112.

Received 31 July 2021

Received revised 24 January 2022

Accepted 23 February 2022

Published 4 May 2023